# SDR DALA2015052403456

- Difficulty date: May 24, 2015
- Submitted: May 25, 2015
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 51,747 hours, 6,792 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frame 75
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING M-CHECK, FOUND  FRAME 75.5, Y1447.8 FLOOR SUPPORT CORRODED.  REPLACED FLOOR SUPPORT.  LP 1961307.
